# SDR DALA2023050103370

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 8,282 hours, 1,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 DR 4L LOWER AFT CORNER DMG BY CLEANERS TRUCK RAIL. CORRECTIVE ACTION: REF ERA 608276-14. (4660504)
